MAUDE Adverse Event Report: SIRE-RITE 8 ULTRASOUND SYSTEM 32MM PROBE (REMANUFACTURED); SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

SIRE-RITE 8 ULTRASOUND SYSTEM 32MM PROBE (REMANUFACTURED); SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770601Y
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per biomed, probe strain relief damaged, with exposed wires.
 
Event or Problem Description
Per biomed, probe strain relief damaged, with exposed wires.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of damaged strain relief was confirmed.The root cause of the reported issue is probe failure.A history review of serial number (b)(6) showed no other similar product complaint(s) from this serial number.

Brand Name
SIRE-RITE 8 ULTRASOUND SYSTEM 32MM PROBE (REMANUFACTURED)
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key10135840
Report Number3006260740-2020-02011
Device Sequence Number2464367
Product Code IYO
UDI-Device Identifier00801741138317
UDI-Public(01)00801741138317
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770601Y
Device Catalogue Number9770601Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Event Location Hospital
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date11/06/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1